# SDR ABXA070066

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 70,797 hours, 33,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T020136
- Condition: Missing
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT ANTI-ICE DUCT PANEL MISSING.  REPLACED RIGHT WING ANTI-ICE DUCT SEAL DOOR IAW BOEING S/B 767-57-0045 AND AMM 57-41-58.
